Alert archive / Louisiana / Tornado Warnings in 2008

Tornado Warning 228, NWS Jackson, MS

September 2, 2008Catahoula Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Sep 2, 2008, 8:44 PM CDT for Catahoula Parish, Louisiana. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2008, 8:44 PM CDT (01:44 UTC)
Expired
Sep 2, 2008, 9:14 PM CDT
In force
30 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Catahoula Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 3:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1223 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 030144
TORJAN
LAC025-030230-
/O.NEW.KJAN.TO.W.0228.080903T0144Z-080903T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
844 PM CDT TUE SEP 2 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  CATAHOULA PARISH IN NORTHEAST LOUISIANA...

* UNTIL 930 PM CDT

* AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ARCHIE...OR
  18 MILES NORTH OF LARTO...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  MANIFEST BY 855 PM CDT...
  AIMWELL AND 7 MILES NORTHWEST OF WALLACE RIDGE BY 900 PM CDT...
  SHERWOOD BY 905 PM CDT...
  ENTERPRISE BY 915 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3186 9201 3194 9197 3194 9191 3198 9189
      3192 9179 3188 9178 3193 9166 3187 9160
      3162 9174 3165 9177 3161 9182 3157 9182
      3154 9179 3149 9182 3150 9185 3141 9186
      3145 9201
TIME...MOT...LOC 0144Z 208DEG 35KT 3163 9201

$$

JC
2 follow-up statements
000 
WWUS54 KJAN 030207
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
907 PM CDT TUE SEP 2 2008

LAC025-030230-
/O.CON.KJAN.TO.W.0228.000000T0000Z-080903T0230Z/
CATAHOULA LA-
906 PM CDT TUE SEP 2 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTHERN
CATAHOULA PARISH...

AT 906 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR AIMWELL...OR 23 MILES NORTHWEST OF
FERRIDAY...MOVING NORTHEAST AT 40 MPH.

THE TORNADO WILL BE NEAR...
  ENTERPRISE BY 915 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI.

LAT...LON 3194 9197 3194 9191 3198 9189 3192 9179
      3188 9178 3193 9166 3187 9160 3163 9175
      3165 9177 3162 9181 3157 9182 3154 9180
      3163 9199 3186 9201
TIME...MOT...LOC 0206Z 208DEG 35KT 3182 9189

$$

JC
000 
WWUS54 KJAN 030214
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CDT TUE SEP 2 2008

LAC025-030224-
/O.CAN.KJAN.TO.W.0228.000000T0000Z-080903T0230Z/
CATAHOULA LA-
914 PM CDT TUE SEP 2 2008

...THE TORNADO WARNING FOR NORTHERN CATAHOULA PARISH IS CANCELLED...

THE STORM THAT PROMPTED THE TORNADO WARNING HAS WEAKENED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI.

LAT...LON 3194 9197 3194 9191 3198 9189 3192 9179
      3188 9178 3193 9166 3187 9160 3163 9175
      3165 9177 3162 9181 3157 9182 3154 9180
      3163 9199 3186 9201
TIME...MOT...LOC 0214Z 208DEG 35KT 3189 9185

$$

JC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 2, 7:53 PM CDT, 51 minutes earlier.

Area forecast discussion, Sep 2, 7:53 PM CDT, 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
753 PM CDT TUE SEP 2 2008

.UPDATE...OUTER RAIN BANDS APPEAR TO BE ON THE DOWNSWING OVER ERN
HALF OF CWFA THIS EVENING WHILE PRIMARY BAND OVER NERN LA UP TO MS
RIVER CONSOLIDATING INTO BEST REGION FOR FLASH FLOODING NEXT 6-8
HOURS. HAVE CAUTIOUSLY TRIMMED BACK TOR WW FROM THE E WITH EXPIRATION
OF 03Z LOOKING PRETTY GOOD ATTM. MANY PARISHES IN NERN LA REMAIN W/O
POWER AND SOME AREAS HAVE LOST WATER SUPPLIES AS WELL. WILL PROBABLY
BE ADJUSTING WIND ADVISORIES BEFORE 10 PM TO DOWNGRADE THOSE TO LAKE
WIND ADVISORIES. CENTER OF GUSTAV NEAR KTXK DRIFTING VERY SLOWLY SO
RAINS WILL BE HANGING AROUND AT LEAST ANOTHER 24-36 HOURS./40/

PREVIOUS DISCUSSION...SHORT RANGE AND MEDIUM RANGE MODELS CONTINUE TO
SHOW THAT GUSTAV WILL BE SLOW TO MOVE ITS INFLUENCE AWAY FROM THE
REGION. PRECIPITABLE WATER WILL CONTINUE TO BE AROUND 2 TO 2.5 INCHES
THROUGH THURSDAY NIGHT...WHICH SPELLS FOR MORE RAINS ON SATURATED
SOILS. CONDITIONS WILL STILL FAVOR FOR SOME GUSTY WINDS... HEAVY
RAINS AND ISOLATED TORNADOES THROUGH TONIGHT AS WAVE AFTER WAVE MOVES
ACROSS THE REGION FROM THE WEST AROUND THE REMNANTS OF GUSTAV. MODELS
SHOWS THAT BREEZY CONDITIONS WILL PERSIST ACROSS THE REGION UNTIL 15Z
WEDNESDAY. WITH ALL THE TROPICAL MOISTURE AND FLOODING THAT IS GOING
ON WITH THE SPIRAL BANDS WILL EXTEND FLASH FLOOD WATCH UNTIL 7 PM
WEDNESDAY EVENING. MODELS SHOWS THAT OUR CHANCES OF RAIN WILL
CONTINUE THROUGH THE END OF THE WORK WEEK. SO HAVE CUT HIGHS SOME FOR
WEDNESDAY INTO THURSDAY AND WENT WITH GUIDANCE ON TONIGHT...WEDNESDAY
NIGHT AND THURSDAY NIGHT. AS FAR AS POPS ARE CONCERN WENT HIGHER THAN
MODEL POPS FOR TONIGHT... WEDNESDAY AND WEDNESDAY NIGHT...THEN WENT
MAV POPS FOR THURSDAY-THURSDAY NIGHT./17/

&&

.AVIATION...PERIODS OF HEAVY RAINFALL WILL CONTINUE PRODUCING IFR
VISIBILITIES ACROSS THE AREA THROUGH AT LEAST WEDNESDAY MORNING. ALSO
EXPECTING PATCHY FOG TO DEVELOP OVERNIGHT WITH WIDESPREAD MVFR
CONDITIONS AT MOST LOCATIONS OUTSIDE OF THE RAIN BANDS THROUGH AT
LEAST WEDNESDAY AFTERNOON. SOME VFR PERIODS SHOULD BE SEEN AT TIMES
AFTER ABOUT 19Z WEDNESDAY AS RAIN BANDING BECOMES GRADUALLY NARROWER
OVER TIME./40/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  82  72  86 / 100  93  66  49
MERIDIAN      71  84  71  88 /  96  92  64  49
VICKSBURG     73  80  72  85 / 100  94  69  44
HATTIESBURG   74  84  73  87 /  94  91  67  48
NATCHEZ       75  82  73  83 / 100  93  72  44
GREENVILLE    71  81  71  83 / 100  97  72  45
GREENWOOD     72  81  72  84 / 100  92  68  51

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MSZ034>037-
     040>045-047>066-072>074.

     WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR MSZ018-019-025-034-
     035-040-041.

     LAKE WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR MSZ026>028-036-
     037-042>044-047>050-053>056-059>065-072-073.

LA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAZ007>009-015-
     016-023>026.

     WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR LAZ007>009-015-016-
     023>026.

AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ074-075.

     WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR ARZ074-075.

&&
Hazardous weather outlook, Sep 2, 2:07 PM CDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
207 PM CDT TUE SEP 2 2008

MSZ035>037-040>045-048>052-054>058-062>066-072>074-031915-
HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-
NESHOBA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
207 PM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE RISK FOR TORNADOES WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING.
ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS OF GUSTAV MAY LEAD
TO TORNADOES. IN ADDITION...VERY HEAVY RAINFALL WILL CONTINUE ACROSS
THE AREA. RAINFALL AMOUNTS FROM 3 TO 5 INCHES ARE EXPECTED THROUGH
THE EVENING. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE
OVERNIGHT. FLOODING IS LIKELY TO OCCUR...ESPECIALLY IN LOW LYING AND
POOR DRAINAGE AREAS. BE PREPARED TO MOVE TO HIGHER GROUND IF FLOODING
OCCURS. WHEN APPROACHING WATER IN A VEHICLE...TURN AROUND DONT DROWN.

A LAKE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH WEDNESDAY MORNING.
BREEZY WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE...AS THE
REMNANTS OF GUSTAV STALL OVER NORTHWEST LOUISIANA.

THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE
WESTERN PORTIONS OF THE AREA WEDNESDAY...GENERALLY WEST OF INTERSTATE
55. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE AREA WITH AN
ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT
INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL
FOR THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAIN MAY LEAD TO MORE
FLOODING ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY.

LAZ007>009-015-016-023>026-MSZ047-053-059>061-031915-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON-
ADAMS-FRANKLIN MS-
207 PM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND
PORTIONS OF WEST MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A WIND ADVISORY WILL REMAIN IN EFFECT FOR THE AREA THROUGH WEDNESDAY
MORNING. WINDS NEAR 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE...AS
THE REMNANTS OF GUSTAV SLOWLY MOVE NORTHWEST. IN ADDITION...PERIODS
OF VERY HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA. RAINFALL
AMOUNTS FROM 3 TO 5 INCHES ARE EXPECTED THROUGH THIS EVENING. AN
ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE OVERNIGHT. FLOODING IS
LIKELY TO OCCUR...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. BE
PREPARED TO MOVE TO HIGHER GROUND IF FLOODING OCCURS. WHEN
APPROACHING WATER IN A VEHICLE...TURN AROUND DONT DROWN.

THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE
WESTERN PORTIONS OF THE AREA WEDNESDAY AS GUSTAV STALLS OVER
NORTHWEST LOUISIANA. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS
MAY LEAD TO TORNADOES. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE
AREA WEDNESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT
INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL
INTO THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAINFALL MAY LEAD TO
MORE FLOODING ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY.

ARZ074-075-MSZ018-019-025>034-038-039-046-031915-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-
WINSTON-NOXUBEE-KEMPER-
207 PM CDT TUE SEP 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND NORTH
CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE RISK FOR TORNADOES WILL CONTINUE ACROSS THE AREA THROUGH THE
EVENING...AS GUSTAV SLOWLY MOVES NORTHWEST. ROTATING STORMS EMBEDDED IN THE
OUTER RAIN BANDS MAY LEAD TO TORNADOES. IN ADDITION...VERY HEAVY
RAINFALL WILL REMAIN OVER THE REGION. RAINFALL AMOUNTS FROM 1 TO 3
INCHES ARE EXPECTED THROUGH THE EVENING. AN ADDITIONAL 1 TO 2 INCHES
OF RAIN IS POSSIBLE OVERNIGHT. FLASH FLOODING MAY OCCUR...ESPECIALLY
IN LOW LYING AND POOR DRAINAGE AREAS.

A LAKE WIND ADVISORY WILL REMAIN IN EFFECT FOR THE AREA THROUGH
WEDNESDAY MORNING. GUSTY WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH
CAN BE EXPECTED.

THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE
WESTERN PORTIONS OF THE AREA WEDNESDAY...AS GUSTAV STALLS OVER
NORTHWEST LOUISIANA. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS
MAY LEAD TO TORNADOES. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE
AREA WEDNESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT
INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL
INTO THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAINFALL MAY LEAD TO
MORE FLOODING ACROSS THE AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Sep 2, 7:11 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            CROWVILLE               32.24N 91.59W
09/02/2008                   FRANKLIN           LA   PUBLIC

            STREET FLOODING.

&&

WILSON
Local storm report, Sep 2, 7:12 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
712 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            CROSSETT                33.13N 91.97W
09/02/2008                   ASHLEY             AR   LAW ENFORCEMENT

            WATER COVERING A FEW ROADS.

&&

WILSON
Local storm report, Sep 2, 7:14 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
714 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            WINNSBORO               32.16N 91.72W
09/02/2008                   FRANKLIN           LA   EMERGENCY MNGR

            STREET FLOODING.

&&

WILSON
Local storm report, Sep 2, 7:16 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
716 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLOOD            ST. JOSEPH              31.92N 91.24W
09/02/2008                   TENSAS             LA   LAW ENFORCEMENT

            WATER COVERING A FEW ROADS.

&&

WILSON
Local storm report, Sep 2, 7:17 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
717 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLOOD            BASTROP                 32.77N 91.91W
09/02/2008                   MOREHOUSE          LA   LAW ENFORCEMENT

            WATER COVERING A FEW ROADS.

&&

WILSON
Local storm report, Sep 2, 7:27 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
727 PM CDT TUE SEP 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 AM     TROPICAL STORM   CROSSETT                33.13N 91.97W
09/02/2008                   ASHLEY             AR   LAW ENFORCEMENT

            TREES DOWN ACROSS THE COUNTY.

&&

WILSON

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:04 PM CDTFlash Flood WarningJANCatahoula, Concordia, Franklin, Richland3 hr
Sep 2, 9:42 PM CDTRiver Flood WarningJANFranklin20 days
Sep 2, 9:52 PM CDTFlash Flood WarningJANCatahoula, Concordia113 min
Sep 2, 10:07 PM CDTTornado WarningJANCatahoula, Concordia38 min
Sep 2, 10:59 PM CDTTornado WarningJANCatahoula, Franklin46 min
Sep 2, 11:18 PM CDTFlash Flood WarningJANFranklin, Tensas12 hr
Sep 2, 11:19 PM CDTAreal Flood WarningJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more4 hr
Sep 2, 11:24 PM CDTTornado WarningJANCatahoula, Concordia, Tensas51 min
Sep 2, 11:30 PM CDTTornado WarningJANCatahoula45 min
Sep 2, 11:58 PM CDTFlash Flood WarningJANCatahoula, Concordia12 hr
Sep 3, 2:07 AM CDTFlash Flood WarningJANRichland6 hr
Sep 3, 4:11 AM CDTTornado WarningJANCatahoula, Concordia49 min
Sep 3, 4:47 AM CDTFlash Flood WarningJANEast Carroll, Madison, West Carroll2 hr
Sep 3, 6:56 AM CDTFlash Flood WarningJANEast Carroll, Madison, West Carroll4 hr
Sep 3, 7:19 AM CDTTornado WarningJANCatahoula, Concordia, Franklin, Tensas41 min
Sep 3, 7:44 AM CDTAreal Flood WarningJANMorehouse4 hr
Sep 3, 8:10 AM CDTAreal Flood WarningJANEast Carroll, Franklin, Madison, Richland, Tensas, West Carroll4 hr
Sep 3, 10:35 AM CDTRiver Flood WarningJANFranklin9 days
Sep 3, 10:35 AM CDTRiver Flood WarningJANMadison3 days
Sep 3, 10:35 AM CDTRiver Flood WarningJANTensas37 hr
Sep 3, 12:05 PM CDTAreal Flood WarningJANCatahoula, Concordia6 hr
Sep 3, 12:35 PM CDTAreal Flood WarningJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more6 hr
Sep 3, 5:34 PM CDTTornado WarningJANCatahoula41 min
Sep 3, 5:41 PM CDTTornado WarningJANEast Carroll, Franklin, Madison, Richland, West Carroll34 min
Sep 3, 5:53 PM CDTTornado WarningJANCatahoula, Franklin, Madison, Richland, Tensas52 min
Sep 3, 6:13 PM CDTLake Wind AdvisoryJANEast Carroll, Franklin, Madison, Morehouse, Richland, West Carroll7 hr
Sep 3, 6:15 PM CDTTornado WarningJANCatahoula23 min
Sep 3, 6:20 PM CDTTornado WarningJANEast Carroll, West Carroll55 min
Sep 3, 6:33 PM CDTFlash Flood WarningJANEast Carroll, Madison, Richland, West Carroll4 hr
Sep 3, 6:45 PM CDTFlash Flood WarningJANCatahoula3 hr

Nearby

Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.